# SDR DALA12002353128

- Difficulty date: June 18, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 24,548 hours, 12,681 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE EXTERIOR SKIN BETWEEN FR 21 AND FR 23, STR 24L AND STR 25L HAS DENT.  DENT EVALUATED IAW SRM 53-11-11 FIG 104.    DENT FOUND TO BE WITHIN LIMITS IAW SRM 53-11-11 TABLE 101 PARA 4B, DIA 102 NOTE 5.
